A new approach on the approximate controllability of fractional differential evolution equations of order 1 < r < 2 in Hilbert spaces
By M. Mohan Raja, V. Vijayakumar, R. Udhayakumar, Yong Zhou. Chaos, Solitons & Fractals, 2020
84 citations recorded by the source corpus.
Abstract This manuscript is mainly focusing on approximate controllability for fractional differential evolution equations of order 1
Subfields: Applied Mathematics, Control and Systems Engineering, Modeling and Simulation
View Paper: https://www.semanticscholar.org/paper/702c9334fc436331e35930c6345a9883268246f4
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- K. Kavitha
- Natarajan Sakthivel
- Chokkalingam Ravichandran
- M. Mohan Raja
In Control and Systems Engineering
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- K. Kavitha
- M. Mohan Raja
- Chokkalingam Ravichandran
In Modeling and Simulation
- Kottakkaran Sooppy Nisar
- V. Vijayakumar
- R. Udhayakumar
- K. Kavitha
- Chokkalingam Ravichandran
- M. Mohan Raja
Citations in the corpus
- A note on approximate controllability of the Hilfer fractional neutral differential inclusions with infinite delay (2020, background): “14-16,18,19,38-40,45,47,55,56 Consider the nonlocal Hilfer fractional neutral differential inclusions with infinite delay of the following form D 0+ [u(t) − G(t,ut)] = Au(t) + F(t,ut) + (Bw)(t), t ∈ V = (0, d], (10)”